# SDR AALA202510062272

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,173 hours, 18,042 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS ARMING LEVER HANDLE LOOSE ON DOOR 3R. MAINTENANCE TIGHTENED HANDLE AT 3R DOORS R OPS CHECK GOOD IAW AMM 52-20-00.
